MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Model Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Urinary Incontinence (4572)
Date of Event 07/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation was conducted on the received product and the batch record file.The product was decontaminated and properly packaged.The received device was manipulated and explanted, but the original packaging and all other components were missing.Only three parts of the mesh were visible, surrounded by a significant amount of organic matter.Based on this evaluation, the complaint is not associated with a manufacturing issue; the product conformed to specifications upon release.Events of this nature are regularly trended.Therefore, this complaint will be closed for trending purposes.The manufacturing number is (b)(4).
 
Event or Problem Description
Placement of an exact tvt-type retropubic strip was performed on (b)(6) 2024.Recently, there has been an unfavorable development in urinary status, with a progressive deterioration in continence.Currently, the patient requires a urinary protection device during the day, which is usually saturated by the end of the day, and there is no night protection in place.Significant leaks occur during physical exertion, especially during mobilization.The patient also experiences dysuria and requires abdominal pressure to initiate urination.Urgency is noted as marked (++).The strip was subsequently removed, and an ams 800 artificial urinary sphincter was inserted.On (b)(6) 2025, the artificial sphincter was implanted.

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDER MEDICAL SARL-NAUCHATEL
puits-godet 20
neuchatel, 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr. suite 140
westlake village, CA 91361
MDR Report Key23375600
Report Number3003990090-2025-01667
Device Sequence Number18421644
Product Code OTN
UDI-Device Identifier10705031062368
UDI-Public10705031062368
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberTVTRL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale